# SDR MASA200700779

- Difficulty date: November 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 27,188 hours, 29,370 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 601R622911
- Condition: Malfunctioned
- Location: Nr 1 Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2760 PHX-CDL. - NR 1 FUEL FILTER BY-PASS CAUTION LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED FUEL PRESSURE SWITCH.
